MathSciNet Relay Station
MathSciNet bibliographic data
MR2579480 (2010i:60174) 60H10 (26A33 34K37 34K50)
El-Borai, Mahmoud M.; El-Nadi, Khairia El-Said; Fouad, Hoda A. On some fractional stochastic delay differential equations. Comput. Math. Appl. 59 (2010), no. 3, 1165–1170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement